# SDR AALA20011411

- Difficulty date: July 9, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N731AA
- Make and model: Boeing 727227
- Aircraft serial: 20738
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Trunnion
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION IN NOSE GEAR TRUNNION FITTINGS.  CORROSION REMOVED, NOSE GEAR TRUNNION FITTINGS WERE REBORED AND REBUSHED PER ESO 11697 DATED 7/6/2001.  (M)
